# SDR AUS20021229

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: 369200141
- Condition: Corroded
- Location: Aircraft Fuel Di
- Part time: 7,086 cycles
- Component: Aircraft Fuel Di
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING MAIN FUEL TANK OUTLET FUEL RESERVOIR CONNECTOR CORRODED DUE TO WATER CONTAMINATION.
